# SDR 20010525CW003

- Difficulty date: May 7, 2001
- Submitted: May 25, 2001
- Operation: Air carrier
- Aircraft: N222B
- Make and model: Lear 25
- Aircraft serial: 047
- Engine: Ge CJ6101
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

RIGHT HAND ENGINE FLAMED OUT DURING MAX ACCELERATION CHECK.  ENGINE WAS RESTARTED AND UNEVENTFUL LANDING ACCOMPLISHED.  COMPLIED WITH LEARJET SSK959 REPLACEMENT OF CJ610-6 ENGINE EXHAUST NOZZLE KIT.  SATISFACTORYILY COMPLIED WITH ALTITUDE ACCELERATION CHECK AFTER NOZZLE REPLACEMENT.
